Does anyone know if there is a correlation between 6-mp and acne? Bratcat has always had issues with acne. But usually if she follows a daily routine (she uses Neutrogena and Avon products) it mostly goes away. She did have a side effect of acne from steroids but she has been off them for several weeks and this acne looks different. Mostly on her lower face (like a beard) and near her eyebrow area. Really specific zits that come that do the icky popping thing. She constantly changes her linens. She is following her cleansing routine well. The only meds she is on is asacol and 6-mp. I did make an appointment at the dermatologist but, of course, he is on vacation this week (does everyone go away except us?). Her appointment is on 2/28. Also, I know there are certain acne medications that UC patients should definitely stay away from.
--Mom of bratcat (16 years old)--
bratcat was diagnosed with pancolitis October 2006
Asacol - 3 pills/3Xday, 2 tabs 6-mp/1.5 tabs 6-mp every other day
11/14/06 - started prednisone; 1/28/07 - finished prednisone!
3/3/07 - began to taper off hydrocortisone sloowwly! Summer 2007 - slowly began tapering Rowasa. 9/07 -- flaring? Nightly Rowasa. 9/21/07 -- added hydrocortisone enemas. 9/30/07--added prednisone. 10/31--started 6-mp, stopped the enemas. Started lowering prednisone.